Homogenous Banach spaces on the unit circle.

Título inglés Homogenous Banach spaces on the unit circle.
Título español Espacios de Banach homogéneos en el círculo unidad.
Autor/es Pedersen, Thomas Vils
Organización Lab. Math. Pur. Univ. Bordeaux, Talence, Francia
Revista 0214-1493
Publicación 2000, 44 (1): 135-155, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that a homogeneous Banach space B on the unit circle T can be embedded as a closed subspace of a dual space Ξ*B contained in the space of bounded Borel measures on T in such a way that the map B → Ξ*B defines a bijective correspondence between the class of homogeneous Banach spaces on T and the class of prehomogeneous Banach spaces on T.
We apply our results to show that the algebra of all continuous functions on T is the only homogeneous Banach algebra on T in which every closed ideal has a bounded approximate identity with a common bound, and that the space of multipliers between two homogeneous Banach spaces is a dual space. Finally, we describe the space Ξ*B for some examples of homogeneous Banach spaces B on T.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Funciones analíticas ; Funciones de variación acotada
Código MathReviews MR1775745
Icono pdf Acceso al artículo completo